# SDR SWAA2018061422764

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A3230
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD LAVATORY EMERGENCY LIGHT HOUSING DAMAGED ON AFT WALL LOWER AREA NEAR L1 DOOR.  R&R LIGHT HOUSING IAW AMM.
